# SDR KCQA202306050504

- Difficulty date: June 4, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N499CZ
- Make and model: Beech 99A
- Aircraft serial: U81
- Aircraft time: 40,360 hours, 62,269 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Hose
- Part number: MS2874140132
- Part serial: NSN
- Condition: Leaking
- Location: Zone 700
- Part time: 40,360 hours, 62,269 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT RH HAND BRAKE INOPERATIVE.  ON WO# 000101 DATED 06/05/2023 FOUND EMPTY BRAKE RESERVOIR.  INSPECTED BRAKE PLUMBING AND FOUND LEAKING LOWER HOSE ON PILOT SIDE RH MASTER CYLINDER.  REMOVED AND REPLACED WITH NEW HOSE AND BLED BRAKES IAW BE99 AMM 32-40-00 AND BE99 AAIP.  OPS AND LEAKS CHECKS GOOD.
